# SDR UPS97824802

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 580454251
- Condition: Corrosion
- Location: Bs 1702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CABIN AT F/S 1702 BL-0 THE SEAT TRACK SUPPORT T FITTING HAS HEAVY CORROSION ON UNDERSIDE.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 53-7-1 AND 51-1-29D.
